| Catalog Number |
2465-0007 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set the following information was received by the initial reporter with the following verbatim rn was in the room when patient¿s chemotherapy line disconnected from the spot above the blue hub to cover the male/female piece of the line.Patient was sitting calmy on family member¿s lap.Rn immediately paused the infusion and clamped the central line and called for charge nurse.Rn reconnected the line after charge nurse came in and assessed the situation.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2465-0007 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.